MathSciNet Relay Station
MathSciNet bibliographic data
MR2353946 (2008i:60116) 60H35 (60H10 60H30 65C30)
Delarue, François; Menozzi, Stéphane An interpolated stochastic algorithm for quasi-linear PDEs. Math. Comp. 77 (2008), no. 261, 125–158 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement